MathSciNet Relay Station
MathSciNet bibliographic data
MR2519268 65L99 (34A45)
Wazwaz, Abdul-Majid The variational iteration method for analytic treatment of linear and nonlinear ODEs. Appl. Math. Comput. 212 (2009), no. 1, 120–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement